MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG
Catalog Number 150832
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the leg bag did not drain.
 
Event or Problem Description
It was reported that the leg bag did not drain.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿vent blocked creating vacuum in bag (excludes non vented bags), occlusions (for bed or leg bags)".However, there was insufficient information to confirm this potential root cause.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "bard deluxe fabric leg straps directions for use: 1.Insert soft loop pad end of strap through strap slits on leg bag, so that straps run behind bag, and loop pad faces bag.2.Wrap straps around leg, either on thigh or calf.(if straps are too long, remove leg bag.Cut straps at separations between loop pads, only, to achieve desired length.) 3.Locate leg bag on inside of leg and connect strap ends by pressing together.Straps must fit snugly but must be comfortable.Washing instructions: do not use bleach.Wash in warm water." this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the leg bag did not drain.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿vent blocked creating vacuum in bag (excludes non vented bags), occlusions (for bed or leg bags)".However, there was insufficient information to confirm this potential root cause.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "bard deluxe fabric leg straps directions for use: 1.Insert soft loop pad end of strap through strap slits on leg bag, so that straps run behind bag, and loop pad faces bag.2.Wrap straps around leg, either on thigh or calf.(if straps are too long, remove leg bag.Cut straps at separations between loop pads, only, to achieve desired length.) 3.Locate leg bag on inside of leg and connect strap ends by pressing together.Straps must fit snugly but must be comfortable.Washing instructions: do not use bleach.Wash in warm water." this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20168826
Report Number1018233-2024-05644
Device Sequence Number12540794
Product Code FAQ
UDI-Device Identifier00801741050886
UDI-Public(01)00801741050886(11)240519(17)290228(10)NGJQ0343
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150832
Device Lot NumberNGJQ0343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/20/2024
11/06/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date09/23/2024
11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale